# SDR JGVR20250320001

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 5 AREAS OF CORROSION LOCATED ON EXTERIOR FUSELAGE SKIN ALONG THE SEAM NEXT TO THE PILOT DV WINDOW IN ZONE 243 ALONG SEAM, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREAS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT BY CLEANING, TREATING, AND PRIMING AREAS.
